# SDR SWAA2021060270766

- Difficulty date: May 7, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 20,689 hours, 9,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO: LEFT TRANSITION ANGLE HAS SURFACE CORROSION AROUND FASTENER HOLES AT 727B TO 727B+18; 727C+13;727D TO 727E; 727E+2+6+12; 727F TO 727F+2;9+13+20;727G TO 727G+2;+9+13+16+20 AND 727H TO 727H+2;+6+9+13+16+20. MARKED. / REMOVED CORROSION ON AFT CARGO L/H TRANSITION ANGLE TOP SURFACE AROUND FASTENER HOLES; REMOVED .004' OF .040' AT STA. 727B TO 727B + 18; 727C + 10 TO 727C + 13; 727D TO 727E; +2+6+12; 727F +2+9+13+20; 727G TO 727G+2+9+13+16+20; AND 727H TO 727H+2+6+9+13+16+20 ALL AREAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. L/H TRANSITION ANGLE FROM STA 727+4 THRU 787+10 TO BE REPAIRED ON NON ROUTINE CARD D475310.
